MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS
Catalog Number 381044
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
On two occasions one of the staff has noticed when she goes to retract the needle that it almost pulls the whole cannula out of the iv site.She wonders if there is a little burr and it is getting caught on the plastic cannula.No adverse event reported.
 
Event or Problem Description
Customer response on (b)(6) 2025.1.Could you please provide the exact event date in the format (mm-dd-yyyy) for both occurrences? (b)(6) 2025.2.Does the needle fail to retract? no.3.If yes, does the needle partially retract, slowly retract, or not retract at all? the needle fully retracted but it got caught on the canula on the way out pulling the cannula out with it.4.Is there any visible catheter damaged when it appears to be caught on the needle? the nurse caught the cannula on the way out before it was totally out and was threaded back in.5.Is there any harm/serious injury to patient? no harm to the patient.
 
Additional Manufacturer Narrative
Additional information received including clarification of event date.
 
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 381044 and lot number 5073797.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
 
Event or Problem Description
No new information.

Brand Name
IAG BC PRO GLOBAL
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23039692
Report Number1710034-2025-01512
Device Sequence Number10143267
Product Code FOZ
UDI-Device Identifier00382903810444
UDI-Public(01)00382903810444
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381044
Device Lot Number5073797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by ManufacturerNot provided
09/30/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date09/15/2025
10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown